RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 1, Pages 61–69 (Mi tvp4914)  

On a Sojourn Time Problem

L. Takács

Budapest

Full text: PDF file (747 kB)

English version:
Theory of Probability and its Applications, 1958, 3:1, 58–65

Received: 30.05.1957
Language:

Citation: L. Takács, “On a Sojourn Time Problem”, Teor. Veroyatnost. i Primenen., 3:1 (1958), 61–69; Theory Probab. Appl., 3:1 (1958), 58–65

Citation in format AMSBIB
\Bibitem{Tak58}
\by L.~Tak\'acs
\paper On a Sojourn Time Problem
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 1
\pages 61--69
\mathnet{http://mi.mathnet.ru/tvp4914}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 1
\pages 58--65
\crossref{https://doi.org/10.1137/1103003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4914
  • http://mi.mathnet.ru/eng/tvp/v3/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:74
    Full text:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020